Article citationsMore>>

R. Hirota, “Nonlinear Partial Difference Equations. V. Nonlinear Equations Reducible to Linear Equations,” Journal of the Physical Society of Japan, Vol. 46, No. 1, 1979, pp. 312-319. doi:10.1143/ JPSJ.46.312

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.